MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 08469890160
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial numbers are (b)(6).The field service engineer (fse) vacuumed dust particles, cleaned the filters, and wiper dust particles from the exhaust ducts from all three analyzers.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys troponin t gen 5 results for 4 patient samples on two cobas e 801 analytical units.The customer was prompted to repeat the samples as the initial results did not match the patients' clinical history.On (b)(6) 2026, sample 1 had an initial result of 52 ng/l on analyzer (b)(6).The repeat result was 31 ng/l.On (b)(6) 2026, sample 2 had an initial result of 19.2 ng/l on analyzer (b)(6) the repeat result was 8.99 ng/l.The sample was also repeated twice on analyzer (b)(6) and the results were 6.67 ng/l and <6.0 ng/l.On (b(6) 2026, sample 3 had an initial result of 18.6 ng/l on analyzer (b)(6) the repeat result from analyzer (b)(6) was 11.4 ng/l.On (b)(6) 2026, sample 4 had an initial result of 12.4 ng/l on analyzer (b)(6) the repeat result was 6.12 ng/l.The sample was repeated on analyzer (b)(6) and the result was <6.0 ng/l.The sample was also repeated on analyzer (b)(6) and the result was <6.0 ng/l.No questionable results were reported outside of the laboratory.

Brand Name
ELECSYS TROPONIN T GEN 5
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24910467
Report Number1823260-2026-01466
Device Sequence Number9874226
Product Code MMI
UDI-Device Identifier07613336158982
UDI-Public07613336158982
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K201441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08469890160
Device Lot Number847378
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown